MAUDE Adverse Event Report: Stryker GmbH GAMMA4 - INTERMEDIATE NAIL, RIGHT D12X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH GAMMA4 - INTERMEDIATE NAIL, RIGHT D12X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 82252240S
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, due to a failure to check properly, the sales rep opened the nail for the opposite side by mistake, and by the time the physician realized it, it had been already inserted the first distal cross-pin, fissure fracture was confirmed.Incomplete fracture at the tip caused by the insertion of a nail on the opposite side.There are no plans to replace it with a long nail, and rehabilitation is reportedly progressing smoothly.

Brand Name
GAMMA4 - INTERMEDIATE NAIL, RIGHT D12X240MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25595835
Report Number0008031020-2026-00785
Device Sequence Number5382182
Product Code HSB
UDI-Device Identifier07613327593747
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82252240S
Device Lot NumberK14848B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale